# SDR SWAA2024111157298

- Difficulty date: November 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N8867Q
- Make and model: Boeing 737-8
- Aircraft serial: 67861
- Aircraft time: 4,921 hours, 2,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT FLOOR TRACKS CRACKED AT 30D; 17C; 17D; 16D; 16C; 15D; 14C; AND 14D.<[01] REMOVED AND REPLACED PER SIP
